Adapted Newton-Kantorovich Methods for Nonlinear Integral Equations
Mostefa Nadir1 & Amina Khirani1 Show affiliations
- University of Msila, Algeria
Journal of Mathematics and Statistics, Volume 12, Issue 3, pp. 176–181 · doi.org/10.3844/jmssp.2016.176.181
Abstract
For this work, the main idea is to make an adapted modification to the Newton-Kantorovich method destined to solve a nonlinear integral equations, so that by this technical method we obtain a simple application to this solution. Moreover, we compare the numerical results obtained by this method against ones obtained by another authors. This comparison showed the efficiency of this method.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Nadir, M. & Khirani, A. (2016). Adapted Newton-Kantorovich Methods for Nonlinear Integral Equations. Journal of Mathematics and Statistics, 12(3), 176–181. https://doi.org/10.3844/jmssp.2016.176.181
- Licence
- CC BY 3.0
- Issue
- Volume 12, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
